advertisement
Question
Posted by: Anonymous | 2009/05/21

Tryphisal

Been this tablet for a couple of months now. I have noticed that i my periods are lighter. Also have gained alot of weight can it be due to this. I hardly eat junk food these days but still the weight piles up.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The lighter periods are due to the Pill. A small amount of weight gain may be due to water retention from the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement